Stomach Accompanied By Tightness And A Lump In The Pit Of The Stomach?

Illustration of Stomach Accompanied By Tightness And A Lump In The Pit Of The Stomach?
Illustration: Stomach Accompanied By Tightness And A Lump In The Pit Of The Stomach? anxietycentre.com

Good evening, I am 26 years old., Yesterday I was diagnosed by a doctor as having a urinary tract infection because 1 month ago, this is often BAK. and I was given 400 mg ibuprofen and 800 mg cotrimoxazole. Before taking medicine I make it a habit to eat first. But after 4 hours then why does my stomach feel sore? And today my breath is short as if there is a lump in uluhati. What is the effect of this medicine? Or indeed due to interference with urinary tract infections is like that. Considering I also have a history of stomach acid.

1 Answer:

Hello Lila,


Thank you for the question.

Stinging, tightness, and something like a lump in the stomach, especially the solar plexus that you feel after taking ibuprofen and cotrimoxazole can indeed occur due to side effects of the drug. In some sensitive people, the consumption of these two types of drugs, especially ibuprofen, often triggers an increase in stomach acid, which can create an uncomfortable sensation in the gut as you experience. Complaints will appear more severe if you basically have problems with increased stomach acid, for example gastroesophagea; reflux disease, gastritis, cholangitis, cholecystitis, and pancreatitis). In more rare cases, you can even experience vomiting and stomach bleeding which makes your vomiting red or your stool blackish.


It could also, in addition to drug side effects and an increase in stomach acid, stinging, tightness, and something like a lump in your stomach arises because of other factors, for example food allergies, food intolerance or malabsorption, pneumonia, bronchitis, psychological disorders, aspiration of foreign bodies heart attacks and so on. Urinary tract infections (UTI) itself, directly, should not cause this complaint. However, the stress that your body experiences due to UTIs can make burdensome complaints.


It is best to consult this directly with your doctor or internist who prescribes the drug. With his competence and experience, he certainly understands management as to what needs to be done, whether by changing or adding drugs, maybe even doing other therapeutic modalities.


In the meantime, all you need to do is:

Do the treatment as the doctor advised, unless the doctor recommends otherwise
Compress your stomach and solar plexus that feels uncomfortable with warm water
Eat regularly, small portions but often
Reduce food that often triggers nausea and tightness, for example mustard greens, cabbage, chili sauce, sauce, coffee, tea, coconut milk, soda
After eating, don't lie down
Don't wear clothes that are too tight
Rest early
Don't think too much
Do not carelessly take other drugs, other than what doctors give

Hope this helps ...

: by

Related Question

Menstruation During Breastfeeding In The 3rd Month After Cesarean Section?

Menstruation During Breastfeeding In The 3rd Month After Cesarean Section?

(11 months ago)

, I gave birth in January at the end of the SC process, I breastfed the baby without formula milk, but in the 3rd month I was menstruating again? is it normal, because as long as I...

Suddenly My Skin Became Irritated In The Lip Area?

Suddenly My Skin Became Irritated In The Lip Area?

(11 months ago)

In the morning I wanted to ask 3 days ago the mouth area (on the left and right cheek lines) suddenly came out red and painful spots before, never like this 1 week ago only 1 issue...

Red Spots Accompanied By Fever In Children Who Widen?

Red Spots Accompanied By Fever In Children Who Widen?

(1 year ago)

My pediatrician is allergic, at first the bump is like being bitten by a mosquito but for a long time it has been enlarged like a sleep and the body is hot !! that’s all I...

Leave a Reply

Your email address will not be published. Required fields are marked *